# SDR UPS97823288

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AIR TURNBACK DUE TO SMOKE AND FUMES IN COCKPIT (FROM LOG PG 773468 ITEM 1).  TROUBLESHOT PROBLEM, RAN PACKS WITH RECIRC FAN ON AND OFF WITH GROUND AIR AND ENGINES RUNNING.  PRESSURIZED AIRCRAFT, ONLY DEFECT NOTED WAS CLOSE PROXIMITY OF INSULATION TO DUCTS IN A/C COMPT NEAR RECIRC FAN INLET SCREEN.  REPOSITIONED INSULATION, OPS CK OK.  CHECKED WTR SEPARATOR BAGS FOR CONTAMINATION, NONE NOTED.
